# SDR AALA201901259005

- Difficulty date: January 22, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 26,028 hours, 10,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FUSELAGE SKIN AT THE AFT LAVATORY VENT BETWEEN BS 907 AND 927, STRINGER 21L AND 22L..  THE AIRCRAFT WAS GROUNDED.  REPAIRED THE SKIN IAW SRM 53-70-01, REPAIR 3, AND EA 289354.
